Duke Mathematical Journal

Exponential decay in the frequency of analytic ranks of automorphic L-functions

D. R. Heath-Brown and P. Michel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 102, Number 3 (2000), 475-484.

First available in Project Euclid: 17 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations
Secondary: 11F30: Fourier coefficients of automorphic forms 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10] 11M36: Selberg zeta functions and regularized determinants; applications to spectral theory, Dirichlet series, Eisenstein series, etc. Explicit formulas


Heath-Brown, D. R.; Michel, P. Exponential decay in the frequency of analytic ranks of automorphic L -functions. Duke Math. J. 102 (2000), no. 3, 475--484. doi:10.1215/S0012-7094-00-10235-9. https://projecteuclid.org/euclid.dmj/1092749339

Export citation


  • É. Fouvry, ``Sur le comportement en moyenne du rang des courbes $y\sp 2=x\sp 3+k$'' in Séminaire de Théorie des Nombres (Paris, 1990--91.), Progr. Math. 108, Birkhäuser, Boston, 1993, 61--84.
  • D. R. Heath-Brown, The size of Selmer groups for the congruent number problem, Invent. Math. 111 (1993), 171--195.
  • --. --. --. --., The size of Selmer groups for the congruent number problem, II, Invent. Math. 118 (1994), 331--370.
  • E. Kowalski and P. Michel, The analytic rank of $J_0(q)$ and zeros of automorphic $L$-functions, Duke Math. J. 100 (1999), 503--542.
  • --------, An explicit upper bound for the rank of $J_{0}(q)$, to appear in Israel J. Math.
  • E. Kowalski, P. Michel, and J. M. VanderKam, Non-vanishing of high derivatives of automorphic $L$-functions at the center of the critical strip, to appear in J. Reine Angew. Math.
  • M. Ram Murty, ``The analytic rank of $J_0(N)$($\mathbb{Q}$)'' in Number Theory (Halifax, N.S., 1994), CMS Conf. Proc. 15, Amer. Math. Soc., Providence, 1995, 263--277.
  • A. Selberg, Contributions to the theory of Dirichlet's $L$-functions, Skr. Norske Vid.-Akad. Oslo I Mat.-Nat. Kl. 1946, no. 3.
  • K. Soundararajan, Non-vanishing of quadratic Dirichlet $L$-functions at $s=1/2$, preprint, 1999.